The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Universal bounds and monotonicity of ordinal invariants

Author: James R. Boone
Journal: Proc. Amer. Math. Soc. 83 (1981), 641-644
MSC: Primary 54D50; Secondary 54A25
MathSciNet review: 627711
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The tightness of a topological space provides a universal bound for all ordinal invariants determined by weak topologies generated by collections of subsets. All ordinal invariants are monotonic decreasing for pseudo-open mappings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D50, 54A25

Retrieve articles in all journals with MSC: 54D50, 54A25

Additional Information

Keywords: Natural cover, ordinal invariant, tightness, pseudo-open
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society